# SDR AWXA200301040

- Difficulty date: August 28, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69265552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .1875 INCH CRACK WAS FOUND ON ATTACH ANGLE AFT OF L-1 DOOR CUTOUT BS 348.20, WL 222.   MAINTENANCE REMOVED CRACKED ATTACH ANGLE BS 348.20, WL 222; FABRICATED A NEW REPLACEMENT ATTACH ANGLE IAW DWG 69-26555; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 39, FIG. 11.
